# SDR CA121218018

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Misinstalled
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE FLAP DRIVE CABLE WAS FOUND INCORRECTLY ROUTED CAUSING CHAFING ON THE RT RUDDER CABLE AS WELL AS THE FUSELAGE.  THE FLAP DRIVE CABLE WAS RE ROUTED AWAY FROM FROM RH RUDDER CABLE. BOTH SYSTEMS 
RECONNECTED, SAFETIED, AND FULL FUNCTION CHECK OF BOTH SYSTEMS C/O, NO DEFECTS.
